# SDR DALA2023030201577

- Difficulty date: February 18, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 83,148 hours, 29,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 FOUND DENT BELOW CAPTAINS WINDSCREEN, FWD OF AOA VANE. CORRECTIVE ACTION: REF ERA 606283-14. (4148190)
